# SDR AALA201803069024

- Difficulty date: March 1, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 25,464 hours, 10,045 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL VAPOR BARRIER CRACKED.  REPAIRED IAW 57-10-00-1.
